Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Sexual drive............
Nov 17, 2009

I found out in feb 09 I have HIV and even before I've lost my sex drive, I'm 48yr and have tried several of the drugs on the market but I have side effects which make it worse....I'm having trouble with being interested, what else can I do??

Response from Dr. Frascino

Hi,

Talk to your HIV specialist physician. Decreased libido can be caused by a variety of underlying conditions, inducing low testosterone (hypogonadism) and psychological problems (depression), etc. Once the cause has been determined, appropriate treatment can be prescribed. You and Mr. Happy should be back to your former glory in no time!

Dr. Bob


Previous
When I Grow Up...
Next
Judgement day tomm,,nobody to talk to!!!!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement